MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125325-18
Health Effect - Clinical Codes Bradycardia (1751); Low Blood Pressure/ Hypotension (1914); Renal Failure (2041)
Date of Event 06/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of hypotension and renal failure are listed in xience alpine everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the index procedure took place on (b)(6) 2017 during which a 3.25 x 18 mm xience alpine stent was implanted for treatment of an unspecified vessel.The patient was readmitted to the hospital on (b)(6)2017 for hypotension, hyperkalemia, acute renal failure and bradycardia.Angiotensin ii receptor blockers medication was stopped and so was the intravenous fluid of potassium supplemental medication.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6662028
Report Number2024168-2017-05280
Device Sequence Number1970987
Product Code NIQ
UDI-Device Identifier08717648199448
UDI-Public(01)08717648199448(17)191115(10)6102661
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2019
Device Catalogue Number1125325-18
Device Lot Number6102661
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2017
Initial Report FDA Received Date06/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR
Patient Weight67